A Family of Densities Derived from the Three-Parameter Dirichlet Process

The traditional Dirichlet process is characterized by its distribution on a measurable partition of the state space-namely, the Dirichlet distribution. In this paper, we consider a generalization of the Dirichlet process and the family of multivariate distributions it induces, with particular attent... Ausführliche Beschreibung

1. Person: Carlton, Matthew A.
Quelle: in Journal of applied probability Vol. 39, No. 4 (2002), p. 764-774
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2002
Beschreibung: Online-Ressource
Schlagworte: research-article
Dirichlet Process
Random Measure
Density Function
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 2002 Applied Probability Trust

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions